MAUDE Adverse Event Report: MEDTRONIC DOMINICANA DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD; STIMULATOR, NERVE

MEDTRONIC DOMINICANA DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD; STIMULATOR, NERVE
Model Number 8562010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the vari-stim were defective and not working during the surgery.There was no patient impact.
 
Event or Problem Description
Additional information received that there was a visual indicator that alerted the user.No the issue wasn¿t resolved by trouble shooting.The issue was discovered prior to use it on the patient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key17874667
Report Number9612501-2023-01689
Device Sequence Number12555950
Product Code ETN
UDI-Device Identifier00763000038311
UDI-Public00763000038311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K905035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Model Number8562010
Device Catalogue Number8562010
Device Lot Number0223246271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date02/13/2025
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown